MAUDE Adverse Event Report: SYNTHES GMBH LID-HANDPIECE/MODULAR FOR TRS; BATTERY, REPLACEMENT, RECHARGEABLE

SYNTHES GMBH LID-HANDPIECE/MODULAR FOR TRS; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 05.001.231
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from germany that the lid on the lid-handpiece device opened while using the machine.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2024.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.E1: the initial reporter's name and phone number were not provided.The actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.Udi: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed, and it was determined that the device locking mechanism did not function and had leak tightness test failure.It was further determined that the device failed pretest for leakage test using bubble emission technique and check the mode switch locking function without handpiece.Therefore, the reported condition was confirmed.The assignable root cause was determined to be traced to maintenance.Device availability: d10: the device availability date was incorrect in the initial report.The date has been updated from 5/17/2024 to 5/13/2024.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H6: in addition to the failures included in the initial medwatch report, additional pretest failures have been added.Upon further investigation, it was noted that the device also had unintended/unexpected disengagement.This information does not change the assignable root cause of maintenance.

Brand Name
LID-HANDPIECE/MODULAR FOR TRS
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key19318195
Report Number8030965-2024-06266
Device Sequence Number7659592
Product Code MOQ
UDI-Device Identifier07611819474901
UDI-Public07611819474901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer05/17/2024
05/13/2024
06/07/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date05/29/2024
06/05/2024
06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown